# SDR ASAA2024121354548

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 50,474 hours, 18,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MID EXIT EMERGENCY DOOR LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED L/H FWD MID EXIT DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD. NO DEFECT NOTED AT THIS TIME.
